# SDR ASAA2025041157255

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 11,562 hours, 3,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16ABC EMERGENCY EXIT SIGN COVER MISSING. GROUNDED - YES. TNSTALLED REPLACEMENT LENS FOR 16A EMERGENCY EXIT LIGHT.
